# SDR MEX2003344

- Difficulty date: August 7, 2003
- Submitted: August 14, 2003
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 7933 · Engine Oil Temperature
- Part: Strainer
- Part number: 699151
- Part serial: 1537
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURN TO PLATFORM DU TO FILTER OBSTRUCTED LT ENGINE LIGHT CAME ON.  THE FILTER AND ALARM WERE REPLACED AND ALARM WAS CHECKED IAW MM 79-35-00/01 AND 71-00-01 RESPECTIVELY, ALL TESTS CORRECT.
